# SDR SWAA2016030249585

- Difficulty date: February 22, 2016
- Submitted: March 2, 2016
- Operation: Air carrier
- Aircraft: N391SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27378
- Aircraft time: 68,715 hours, 55,445 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: BA1509100146
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT STUB BEAM LOWER FASTENER ANGLE CRACKED AT BS 616.  REPAIRED ANGLE IAW EA.
